MathSciNet Relay Station
MathSciNet bibliographic data
MR1898853 (2003b:82041) 82C22 (60K35)
De Masi, A.; Ferrari, P. A. Flux fluctuations in the one dimensional nearest neighbors symmetric simple exclusion process. J. Statist. Phys. 107 (2002), no. 3-4, 677–683.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement